본문 바로가기
KERD
논문KCI 등재

길랭-바레증후군 환자에서 면역글로불린 치료 후 발생한 거짓저나트륨혈증

Pseudohyponatremia After Intravenous Immunoglobulin Therapy in a Patient With Guillain-Barré Syndrome

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

참고문헌 (7)

  1. Vucic S, "Guillain-Barre syndrome: an update", J Clin Neurosci, 16, pp.733~741 (2009)
  2. Orbach H, "Intravenous Immunoglobulin: adverse effects and safe administration", Clin Rev Allergy Immunol, 29, pp.173~184 (2005)
  3. Nguyen MK, "True hyponatremia secondary to intravenous immunoglobulin", Clin Exp Nephrol, 10, pp.124~126 (2006)
  4. Padua L, "Intravenous immunoglobulin treatment in autoimmune neurological disorderseffects on quality of life", Hum Immunol, 66, pp.417~421 (2005)
  5. Colls BM, "Guillain-Barre syndrome and hyponatremia", Intern Med J, 33, pp.5~9 (2003)
  6. Hoffmann O, "SIADH as the first symptom of Guillain-Barre syndrome", Neurology, 53, pp.1365~ (1999)
  7. Steinberger BA, "Intravenous immunoglobulin therapy results in post-infusional hyperproteinemia, increased serum viscosity, and pseudohyponatremia", Am J Hematol, 73, pp.97~100 (2003)

관련 논문AI추천

이 간행물의 다른 논문 (25건)